| Catalog Number |
835211 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
05/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient age and implant date are unknown.Lot information is unknown.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
Per complaint (b)(4), after clinical procedure, there was a surface detect with infection and buccal wall dehiscence.